Nonpolynomial approximation of solutions to delay fractional differential equations

Hdl Handle:
http://hdl.handle.net/10034/322554
Title:
Nonpolynomial approximation of solutions to delay fractional differential equations
Authors:
Ford, Neville J.; Morgado, Maria L.; Rebelo, Magda S.
Affiliation:
University of Chester ; University of Tras-os-Montes e Alto Douro ; Univeridade Nova de Lisboa
Citation:
In Proceedings of the 2013 International Conference on Computational and Mathematical Methods in Science and Engineering, Vol 2, (pp. 666-675). Oviedo: University of Oviedo, 2013.
Publisher:
University of Oviedo
Publication Date:
2013
URI:
http://hdl.handle.net/10034/322554
Additional Links:
http://www.unioviedo.es/bayon/osh/volume%201-cmmse-20013.pdf; http://gsii.usal.es/~CMMSE/images/stories/congreso/volume2-cmmse-20013.pdf
Type:
Book chapter
Language:
en
Description:
This book chapter is not available through ChesterRep. It can be accessed at http://gsii.usal.es/~CMMSE/images/stories/congreso/volume2-cmmse-20013.pdf
ISBN:
9788461627233
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorFord, Neville J.en
dc.contributor.authorMorgado, Maria L.en
dc.contributor.authorRebelo, Magda S.en
dc.date.accessioned2014-07-08T12:00:56Zen
dc.date.available2014-07-08T12:00:56Zen
dc.date.issued2013en
dc.identifier.citationIn Proceedings of the 2013 International Conference on Computational and Mathematical Methods in Science and Engineering, Vol 2, (pp. 666-675). Oviedo: University of Oviedo, 2013.en
dc.identifier.isbn9788461627233en
dc.identifier.urihttp://hdl.handle.net/10034/322554en
dc.descriptionThis book chapter is not available through ChesterRep. It can be accessed at http://gsii.usal.es/~CMMSE/images/stories/congreso/volume2-cmmse-20013.pdfen
dc.language.isoenen
dc.publisherUniversity of Oviedoen
dc.relation.urlhttp://www.unioviedo.es/bayon/osh/volume%201-cmmse-20013.pdfen
dc.relation.urlhttp://gsii.usal.es/~CMMSE/images/stories/congreso/volume2-cmmse-20013.pdfen
dc.subjectnumerical analysisen
dc.subjectdifferential equationsen
dc.titleNonpolynomial approximation of solutions to delay fractional differential equationsen
dc.typeBook chapteren
dc.contributor.departmentUniversity of Chester ; University of Tras-os-Montes e Alto Douro ; Univeridade Nova de Lisboaen
This item is licensed under a Creative Commons License
Creative Commons
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.